CSN Login
Members Online: 4

Good appt about dose issue

CAMaura
Posts: 719
Joined: Feb 2005

Hello again. Thanks so much for your quick responses. I had a good heart-to heart with my Nurse Prac...who works so closely with the doc that she even writes scrips. We are going to lower the chemo amts (FOLFOX) and have my heart checked. I think because I am at least fairly young, they really wanted to push the amts. I'm truly okay with normal side-effects...queasiness, the intestinal distress and fatigue, hand-foot and insomnia. But I think things were going beyond normal, so I am glad I spoke up. It is important that we feel comfortable (mentally) with what is happening to us - and in control. So.....we'll see how next week goes. With luck, no allergic rxn of a non-working tongue - really spooky and supposedly tied to the Oxaliplatin.
It is great to hear that people are doing so well during and after chemo. I wish all of you the best!
Cheers, Maura

goldfinch's picture
goldfinch
Posts: 737
Joined: Oct 2003

i'm glad your nurse practitioner was willing to listen to you (though, i'm not surprised-i have only had good feelings when talking to NPs. I think they are taught to listen). Good luck with the new dosing.
Mary

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network